# SDR GTIA2018122403043

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 1,234 hours, 569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND R1 PASSENGER  DOOR ASSIST BOTTLE LOW -SERVICED R1 PASSENGER DOOR ASSIST BOTTLE  IAW AMM 52-10-00-614-001-A
